# SDR YENA2022031400190

- Difficulty date: January 5, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 78,331 hours, 29,250 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT CONTINUITY FITTING LH SIDE, CRACK LENGTH IS 0.250 INCH APPROX IN COCKPIT (1 EA); ACCOMPLISHED THE REPAIR OF THE (1) CRACK IN THE LH WINDSHIELD FRAMING NEAR THE CENTER POST LOWER  ATTACHMENT AREA IN ACCORDANCE WITH AEROMAN EA 53-0595-21 REV 0 (COVER PLUS PARTS 1 AND 2) AND AIRBUS RDAF 80992805/011/2021#A AND EC A21-1327-01, PERFORMED ALL TEST OF THE ALL REMOVED AND REINSTALLED INSTRUMENT/ AND EQUIPMENT, ALL TEST ARE OK
